The combinatorics of reasonable ultrafilters

Volume 192 / 2006

Saharon Shelah Fundamenta Mathematicae 192 (2006), 1-23 MSC: Primary 03E05; Secondary 03E20. DOI: 10.4064/fm192-1-1

Abstract

We are interested in generalizing part of the theory of ultrafilters on $\omega $ to larger cardinals. Here we set the scene for further investigations introducing properties of ultrafilters in strong sense dual to being normal.

Authors

  • Saharon ShelahEinstein Institute of Mathematics
    Edmond J. Safra Campus, Givat Ram
    The Hebrew University of Jerusalem
    Jerusalem, 91904, Israel
    and
    Department of Mathematics
    Rutgers University
    New Brunswick, NJ 08854, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image